# SDR EIA2004113

- Difficulty date: September 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK, FLOOR SUPPORT UPPER CHORD OPEN HOLES CRACKED AT BS380, 400, 420, 520, 540, 600, 660, AND 720.  REPAIR OPEN HOLES PER SB 747-53A2452.  REPETITIVE INSPECTION ECRA 477-53-105-1.
